advertisement
Question
Posted by: Verosha | 2009/09/08

ACNE : ROACCATINE TREATMENT

After treatment, whats tthe chances of the side effects still occuring.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Once discontinuing the medication its side effects should subside and dissappear within a couple of days. Which adverse effects are you experiencing?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement